# SDR UPS02538278

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB- LOSS OF LEFT SYSTEM HYD PRESSURE.  FOUND LT MAIN GEAR DOWNLOCK PRESS LINE LEAKING.  REMOVED AND REPLACED DOWNLOCK ACT RETRACT PRESS LINE.  LEAKS CHECK GOOD PER MM 32-32-02.
